POZ Community Forums

Main Forums => I Just Tested Poz => Topic started by: Isma95 on March 10, 2019, 09:02:21 am

Title: First results after starting treatment
Post by: Isma95 on March 10, 2019, 09:02:21 am
Hello everyone

I wanted to share with you my first labs after starting antiretroviral treatment in November (Prezcobix+Truvada).

I am satisfied with my treatment given that my viral load became undetectable and my CD4 count has increased a lot :) I also feel much better than I used to before starting treatment: my headaches, the feeling of being tired all the time and my swollen lymph nodes went away pretty fast.

However, I still have some side effects from treatment which I expected to disappear sooner (I've been on it for more than 4 months): those include gastrointestinal discomfort and weird and vivid dreams (about 4-5 times a week) which are sometimes very disturbing.

I'm visiting my doctor on Tuesday and I am going to ask him whether I should switch meds, but I'm afraid in case others are not as effective or have worse side effects.

If another treatment is possible for me, would you recommend me change it or keep it as it is now?
Title: Re: First results after starting treatment
Post by: Jim Allen on March 10, 2019, 09:26:59 am
Hiya

Great update and excellent initial results!  :)

As for the vivid dreams etc, its only a few months in but, end of the day if it does not settle down or you can't live with it than talk to your doctor. Same for the gastrointestinal discomfort? but do check that with your doctor, plenty of bugs/parasites can give problems for longer and it should be reported checked.

Best, Jim
Title: Re: First results after starting treatment
Post by: SFlSurvive on March 13, 2019, 12:41:51 pm
Congratulations! I am glad to hear you are making progress and you sound very happy! I had a few vivid dreams, which I don't if it came from my nicotine withdrawals or the medicine, however they went away after a few months! Keep up the good work and way to kick HIV's ass! LOL
Title: Re: First results after starting treatment
Post by: harleymc on March 13, 2019, 11:36:27 pm
Congratulations. Partay!

With the stomach / gut upsets, there are a whole heap of possible causes, not just medications.This may take a while to sort out. 

I had what I thought was a chronic gut infection, turned out after testing, keeping a diary and eliminating then reintroducing foods over and over, that for me milk was a culprit, but I never would have worked that out just by myself.

Good luck with everyting